# SDR FDEA201509272971

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 377.7, RBL 45.5 SEAT TRACK SUPPORT FOUND CORROSION AFTER REMOVAL FOR ACCESS REF SNRM N03340.  CORROSION REMOVED IAW SRM 51-10-02 REV 115 & FOUND CORROSION THRU WITH MATERIAL REMOVED MORE THAN 50%.  SEAT TRACK SUPPORT REMOVED IAW SRM 51-40-02 REV 115.  NEW SEAT TRACK SUPPORT INSTALLED IAW DWG 141N5130 SHT 3 REV B.  REPAIR CLASSIFIED AS MAJOR.
